# SDR MASA2009040700123

- Difficulty date: April 7, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 16,357 hours, 14,359 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 219
- Condition: Faulty
- Location: Te Flap
- Part time: 23,976 hours, 21,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ASH FLT 7275 IAD-CLT-CAE.  FLAPS MOVING UNCOMMANDED.  CREW REPORTED, FELT THE FLAPS MOVING ASSOCIATED CHANGES IN AIRCRAFT ATTITUDE.  CREW DID GET A FLAPS DEGRADED MESSAGE BUT NOT A FLAPS FAIL MESSAGE.  CENTER DECLARED AN EMERGENCY.  AIRCRAFT WAS EN ROUTE TO CAE FROM IAD AND DIVERTED TO CLT.  MX REPLACED THE FECU AND POSITION XMITTER.
